Korean J. Math.  Vol 22, No 2 (2014)  pp.265-277
DOI: https://doi.org/10.11568/kjm.2014.22.2.265

The properties of join and meet preserving maps

Yong Chan Kim, Jung Mi Ko

Abstract


We investigate the properties of join and meet preserving maps in
complete residuated lattices. In particular, we give their examples.

Keywords


join and meet preserving maps, fuzzy partially ordered sets, complete residuated lattices

Subject classification

03E72, 54A40,54B10

Sponsor(s)

This work was supported by Research Institute of Natural Science of Gangneung-Wonju National University

Full Text:

PDF

References


R. Bˇelohl ́avek, Fuzzy Galois connections, Math. Log. Quart., 45 (1999), 497– 504. (Google Scholar)

R. Bˇelohl ́avek, Fuzzy Relational Systems, Kluwer Academic Publishers, New York, (2002), doi: 10.1007/978-1-4615-0633-1. (Google Scholar)

J.G. Garcia, I.M. Perez, M.A. Vicente, D. Zhang, Fuzzy Galois connections categorically, Math. Log. Quart., 56 (2) (2010), 131–147. (Google Scholar)

P. H ́ajek, Metamathematices of Fuzzy Logic, Kluwer Academic Publishers, Dor- drecht (1998), doi: 10.1007/978-94-011-5300-3. (Google Scholar)

Y.C. Kim, Alexandrov L-topologies and L-join meet approximation operators International Journal of Pure and Applied Mathematics, 91 (1) (2014), 113-129 doi: 10.12732/ijpam.v9lili.12. (Google Scholar)

H. Lai, D. Zhang, Fuzzy preorder and fuzzy topology, Fuzzy Sets and Systems, 157 (2006), 1865-1885, doi: 10.1016/j.fss.2006.02.013. (Google Scholar)

H. Lai, D. Zhang, Concept lattices of fuzzy contexts: Formal concept analy- sis vs. rough set theory, Int. J. Approx. Reasoning, 50 (2009), 695-707, doi: 10.1016/j.ijar.2008.12.002. (Google Scholar)

Z. Pawlak, Rough sets, Int. J. Comput. Inf. Sci., 11 (1982), 341-356, , doi: 10.1007/BF01001956. (Google Scholar)

Z. Pawlak, Rough probability, Bull. Pol. Acad. Sci. Math., 32 (1984), 607-615. (Google Scholar)

Y.H. She, G.J. Wang, An axiomatic approach of fuzzy rough sets based on residuated lattices, Computers and Mathematics with Applications, 58 (2009), 189-201, doi: 10.1016/j.camwa.2009.03.100. (Google Scholar)

W. Yao, L.X. Lu, Fuzzy Galois connections on fuzzy posets, Math. Log. Quart., 55(1) (2009), 105–112. (Google Scholar)

Q. Y. Zhang, L. Fan, Continuity in quantitive domains, Fuzzy Sets and Systems, 154 (2005), 118-131, doi: 10.1016/j.fss.2005.01.007. (Google Scholar)

Q. Y. Zhang, W. X. Xie, Fuzzy complete lattices, Fuzzy Sets and Systems, 160(2009), 2275-2291, doi: 10.1016/j.fss.2008.12.001. (Google Scholar)

Zhen Ming Ma, Bao Qing Hu, Topological and lattice structures of L-fuzzy rough set determined by lower and upper sets, Information Sciences, 218(2013), 194- 204, doi: 10.1016/j.ins.2012.06.029. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr